# SDR C2XA11CL080

- Difficulty date: March 26, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N18556
- Make and model: Emb EMB-145LR
- Aircraft serial: 145595
- Aircraft time: 20,978 hours, 16,013 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Handle
- Part number: 12302328607
- Part serial: 145592
- Condition: Faulty
- Location: Cockpit
- Part time: 18,502 hours, 14,058 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PIT FLT 3146 - THE CREW REPORTED A UNCOMMANDED SWERVING ON THE GROUND.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE STEERING HANDLE.  OPERATIONAL CHECKS WERE GOOD.
